Publication
Title
Semiorderings and stability index under field extensions
Author
Abstract
We study the behavior of orderings, semiorderings, and the stability index under field extensions.
Language
English
Source (journal)
Israel journal of mathematics. - Jerusalem
Publication
Jerusalem : 2014
ISSN
0021-2172
Volume/pages
199:2(2014), p. 547-566
ISI
000338204300003
Full text (Publishers DOI)
Full text (publishers version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.09.2014
Last edited 04.05.2017
To cite this reference